# SDR 2013FA0000201

- Difficulty date: March 21, 2013
- Submitted: March 28, 2013
- Operation: General aviation
- Aircraft: N455AE
- Make and model: Snias AS350B2
- Aircraft serial: 3509
- Aircraft time: 7,911 hours, 12,631 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 5,067 hours, 4,227 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Hose
- Part number: 355A7513007451
- Part serial: NA
- Condition: Punctured
- Location: Engine Oil
- Part time: 1,087 hours, 1,253 cycles
- Stage of operation: HO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PILOT WAS PERFORMING A LOW LEVEL SEARCH AND DURING ROUTINE SCAN OF THE INSTRUMENT PANEL,  NOTICED THAT THE OIL PRESSURE LIGHT WAS ON AND OIL PRESSURE INDICATOR WAS READING LESS THAN 1 BAR AND TORQUE INDICATION WAS VERY LOW.  IMMEDIATELY EXECUTED AN EMERGENCY LANDING AND SHUTDOWN THE ACFT.   OBSERVED OIL RUNNING DOWN THE LT & RT SIDES OF THE ACFT FROM THE TRANSMISSION DECK AREAS.  PILOT ESTIMATES THAT FROM THE TIME OBSERVED THE OIL PRESSURE LIGHT UNTIL LANDING AND SHUTDOWN WAS LESS THAN ONE MINUTE.  THE OIL SUPPLY LINE TO THE INSTALLED OIL FILTER WAS PUNCTURED.   PLASTIC 4 LEGGED STANDOFF WAS TIE STRAPPED TO THE HOSE THAT CAUSED THE RUPTURE IN THE SOFT RUBBER HOSE.
